Dosage Medication Administration Proctored Exam
Tutor Mode
0m 00s
Dosage Medication Administration Proctored Exam
Tutor Mode
0m 00s
Question: 1 of 20Dosage medication administration proctored exam
A risk associated with IV push medication administration is?
Explanation
A. increased risk for speed shock: IV push medications enter the bloodstream rapidly, creating a high risk for speed shock, which is a toxic reaction caused by sudden drug administration. Symptoms may include dizziness, hypotension, irregular pulse, and cardiovascular collapse if not controlled. B. increased risk for infiltration: Infiltration occurs when IV fluid or medication leaks into surrounding tissue. While possible with any IV therapy, it is not uniquely associated with IV push administration, since the risk is higher with prolonged infusions. C. increased risk for infection: Infection risk is present with all IV routes due to potential contamination, but IV push does not specifically increase this risk compared to other IV methods when proper aseptic technique is followed. D. a slow drug response: IV push produces one of the fastest drug responses because the medication is delivered directly into circulation. This makes it the opposite of a slow response, which is more characteristic of oral routes.
Submit to Reveal Answer